Advertisement

Stable periodic solutions of weakly nonlinear stochastic differential equations

  • Helga Bunke
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 294)

Keywords

Stochastic Differential Equation Matrix Function Negative Real Part Sample Function Differential Equation System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Bunke, H. Ordinary differential equations with random parameters (in German) Akademie-Verlag, Berlin 1972Google Scholar
  2. Coddington, E.A., Levinson N. Theory of Ordinary Differential Equations. McGraw-Hill, New York 1955zbMATHGoogle Scholar
  3. Dorogevcev, A.Ja. Some remarks about differential equations, which are perturbated by a periodic stochastic process (in Russian), Ukrain. Mat. Z., 14, 119–128 (1962).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Helga Bunke
    • 1
  1. 1.Central Institute of Mathematics and MechanicsGerman Academy of SciencesBerlinGDR

Personalised recommendations